# SDR DEBA401PP1

- Difficulty date: November 19, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N401PP
- Make and model: Raythn 390
- Aircraft serial: RB130
- Aircraft time: 185 hours
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Part time: 185 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WOULD NOT PASS THE BIT CHECK ON PREFLIGHT.  CONTACTED NEAREST AUTHORIZED RAYTHEON SERVICE CENTER FOR SERVICE OF THE NITROGEN BOTTLE, BOTTLE WAS JUST AT THE BOTTOM OF THE GREEN.  THE THOUGHT WAS THAT IT CAUSED A LOW PRESSURE INDICATION AND MADE THE BIT CHECK FAIL.  THE PROBLEM THEN WENT AWAY.  AIRCRAFT RETURNED TO SUS WITH NO PROBLEM.
